# SDR HALA0600724

- Difficulty date: July 2, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPT SHEAR TIE CORRODED AT BS 762 BETWEEN STR 35R - 36R.  REMOVED OUT OF LIMITS SHEAR TIE.  FABRICATED, ALODINED, PRIMED HEAR TIE FROM 70750 CLAD,LOT 2339/09, DOC NR 140T2102.  INSTALLED NEW FABRICATED SHEAR TIE, IAW SRM 51-40-02/801, AMM 51-21-01/101, AMM 51-21-04/701 AT BS 767, STR 35R - STR 36R.
